# SDR TSAA0053017

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: QQA20011E
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIR CONDITIONING BAY OUTER KEEL BEAM CORRODED.  REPLACED CHORD IAW SRM 51-30-2.  AIRCRAFT RETURNED TO SERVICE.  (M)
